# SDR CALA2025071406504

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL STA 663.75 RBL 7" VAPOR BARRIER UPPER ANGLE CRACK (REF AAR N/R 97526547) REMOVED AND REPLACED MAIN WHEEL WELL STA 663.75 RH VAPOR BARRIER UPPER ATTACH ANGLE PER DWG 111A1000 ,DWG 111A1322 AND SRM 51-40-02-0G-0.  REMOVED AND REPLACED MAIN WHEEL WELL STA 663.75 RH VAPOR BARRIER UPPER ATTACH ANGLE PER DWG#111A1000 DWG#111A1322 AND SRM 51-40-02-0G-0.
